# SDR 04068679

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- Aircraft time: 4,119 hours, 3,458 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim Disc
- Component: Pitch Trim Disc
- Component part number: 9960013
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LOSS OF BOTH STABILIZER TRIM CHANNELS AND MACH TRIM AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED NORMALLY.  THE PASSENGERS DEPLANED NORMALLY.  THE CAPTAINS STABILIZER TRIM DISCONNECT SWITCH WAS REPLACED AND CHECKED OUT GOOD.  AIRCRAFT RETURNED TO SERVICE.
